MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration performed on (b)(6) 2022 was within specifications.The qc was within the customer's provided ranges prior to the event.The alarm trace did not indicate any issues.The field service engineer (fse) inspected the module and did not find any cause for the issue.The fse checked the module and did not find any signs of mechanical problems.He verified the module's performance through mechanical and precision checks with acceptable results.The customer performed qc with acceptable results.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter received questionable elecsys troponin t stat assay (troponin t stat) results for two patient samples tested on the cobas 6000 e 601 module.The initial result was reported outside of the laboratory.The doctor questioned the result which prompted a rerun of the patient samples.The patient samples were also rerun on their other e 601 module.Sample id (b)(6): the initial result from the module was 6.00 ng/l with a data flag.The first repeat result from the module was 29.50 ng/l.This repeat result matched the clinical picture and was deemed correct.The second repeat result from the other module was 30.31 ng/l.The third repeat result from the other module was 28.77 ng/l.Sample id (b)(6): the initial result from the module was 6.02 ng/l.The first repeat result from the module was 28.83 ng/l.This repeat result matched the clinical picture and was deemed correct.The second repeat result from the other module was 28.41 ng/l.The third repeat result from the other module was 27.48 ng/l.The reagent lot number is 63006301.The expiration date is 31-oct-2023.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15847581
Report Number1823260-2022-03747
Device Sequence Number12066196
Product Code JJE
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient SexMale